Pacific Journal of Mathematics

Correction to: ``Trace rings for verbally prime algebras''.

Allan Berele

Article information

Source
Pacific J. Math., Volume 164, Number 1 (1994), 195-199.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102622287

Mathematical Reviews number (MathSciNet)
MR1267507

Zentralblatt MATH identifier
0808.16025

Subjects
Primary: 16R30: Trace rings and invariant theory

Citation

Berele, Allan. Correction to: ``Trace rings for verbally prime algebras''. Pacific J. Math. 164 (1994), no. 1, 195--199. https://projecteuclid.org/euclid.pjm/1102622287


Export citation

See also

  • Orig : Allan Berele. Trace rings for verbally prime algebras. Pacific Journal of Mathematics volume 150, issue 1, (1991), pp. 23-29.